# SDR 2023F00049

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LE FALPS ASYM TRAILING EDGE FLAPS BETWEEN UP AND 1°. CORRECTIVE ACTION: PERFORMED FIM 27-81 FAULT TREE 809 STEP 1,2,3,4,5,11 AND WAS CLEANED CONNECTORS OUTER PDU SLAT IAW AMM 20-60-06 BITE FSEU OK.
